# SDR REXA2015091400861

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,085 hours, 20,587 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PORTABLE O2 MASK, RED, FAILED TO INFLATE.  R & R ONE PORTABLE O2 MASK, RED, IAW AMM 35-31-01.
